# SDR CALA2022012600248

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 81,405 hours, 17,934 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: #2 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO. 2 ENGINE TR INBOARD WEAR PLATE DAMAGED. PHOTOS ATTACHED WORN AREA AND TAPE DAILY. NEED TO R&R RUBSTRIPS WITHIN 100 HRS. ACCOMPLISHED PART 3 INTERIM TAPE REPAIR OF ECRA 7831-01780. NO DMG NOTED TO UNDERLYING STRUCTURE, JUST TO RUBSRIPS. MUST CHECK INTERIM REPAIR TO ENGINE 2 TR WEAR PLATE REQUIRES RECHECK OF TOMC-APPROVAL FROM SC1ELBYC COMMENT TAPE DAILY AND REPAIR WITHIN 100 HRS.  REF ECRA 7831-01780 RECORDS UPDATE Q/C REVIEWED. Q/C REVIEWED. RIR: D-METER (DAILY) (NO M&E) T/A: WITHIN 100 FH...LN/U253409 REPAIR, AREA CLEANED AND INSPECTED. APPLIED ALUMINUM TAPE TO DISCREPANT AREAS. TO BE CHECKED ONCE DAILY. PICTURES ATTATCHED FOR REFERENCE. ON DAILY INPSECTION AT LHR SPEED TAPE NOT FOUND. AS PER ECRA 7831-01780 3. INTERIM TAPE
